# SDR SWAA2021102725518

- Difficulty date: October 3, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500A -BS500D RBL24 WL156. ; / [16] INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS 500A-500D RBL 24 WL 156;IAW SRM 51-40-02 ;DWG 143A7500 REV:- AND DWG 143A7505 REV:D.; [17] VERIFIED INSTALLATION OF THE FLOOR TO SIDEWALL SUPPORT BS500500D RBL 24 WL156 PER SRM 51-40-02; DWG 143A7500 REV:- AND DWG 143A7505 REV:D.
